American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35Bxx) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] Yan Guo. Bounded solutions for the Boltzmann equation. Quart. Appl. Math. 68 (2010) 143-148. MR 2598886.
Abstract, references, and article information
View Article: PDF

[2] Claude Le Bris and Pierre-Louis Lions. From atoms to crystals: a mathematical journey. Bull. Amer. Math. Soc. 42 (2005) 291-363. MR 2149087.
Abstract, references, and article information   
View Article: PDF

[3] Maximum Principle Methods. CBMS Regional Conference Series in Mathematics 74 (1990) 66-74.
Book volume table of contents
View Article: PDF

[4] Lawrence Craig Evans. Weak Convergence Methods for Nonlinear Partial Differential Equations. CBMS Regional Conference Series in Mathematics 74 (1990) MR MR1034481.
Book volume table of contents

[5] Convexity. CBMS Regional Conference Series in Mathematics 74 (1990) 18-21.
Book volume table of contents
View Article: PDF

[6] Introduction. CBMS Regional Conference Series in Mathematics 74 (1990) 1-3.
Book volume table of contents
View Article: PDF

[7] Weak Convergence. CBMS Regional Conference Series in Mathematics 74 (1990) 4-17.
Book volume table of contents
View Article: PDF

[8] Concentrated Compactness. CBMS Regional Conference Series in Mathematics 74 (1990) 34-48.
Book volume table of contents
View Article: PDF

[9] Notes. CBMS Regional Conference Series in Mathematics 74 (1990) 76-77.
Book volume table of contents
View Article: PDF

[10] Quasiconvexity. CBMS Regional Conference Series in Mathematics 74 (1990) 22-33.
Book volume table of contents
View Article: PDF

[11] Compensated Compactness. CBMS Regional Conference Series in Mathematics 74 (1990) 49-65.
Book volume table of contents
View Article: PDF

[12] Appendix. CBMS Regional Conference Series in Mathematics 74 (1990) 75-75.
Book volume table of contents
View Article: PDF

[13] Michiel Bertsch, Roberta Dal Passo and Maura Ughi. Discontinuous ``viscosity'' solutions of a degenerate parabolic equation . Trans. Amer. Math. Soc. 320 (1990) 779-798. MR 965742.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Leon Ehrenpreis. Reflection, removable singularities, and approximation for partial differential equations. II . Trans. Amer. Math. Soc. 302 (1987) 1-45. MR 887494.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Werner Amrein, Anne Boutet de Monvel-Berthier and Vladimir Georgescu. Hardy type inequalities for abstract differential operators. Memoirs of the AMS 70 (1987) MR 912640.
Book volume table of contents


Results: 1 to 15 of 15 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia